Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2021 | Journal Article | IST-REx-ID: 9225 | OA
Feliciangeli D, Rademacher SAE, Seiringer R. Persistence of the spectral gap for the Landau–Pekar equations. Letters in Mathematical Physics. 2021;111. doi:10.1007/s11005-020-01350-5
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9256 | OA
Napiórkowski MM, Seiringer R. Free energy asymptotics of the quantum Heisenberg spin chain. Letters in Mathematical Physics. 2021;111(2). doi:10.1007/s11005-021-01375-4
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9333 | OA
Mitrouskas DJ. A note on the Fröhlich dynamics in the strong coupling limit. Letters in Mathematical Physics. 2021;111. doi:10.1007/s11005-021-01380-7
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1198 | OA
Moser T, Seiringer R. Triviality of a model of particles with point interactions in the thermodynamic limit. Letters in Mathematical Physics. 2017;107(3):533-552. doi:10.1007/s11005-016-0915-x
View | Files available | DOI
 

Filters and Search Terms

issn=03779017

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed